Title

Topological Partitions

Document Type

Article

Language

eng

Format of Original

15 p.

Publication Date

9-1979

Publisher

Elsevier

Source Publication

General Topology and Its Applications (Topology and Its Applications)

Source ISSN

0016-660X

Original Item ID

doi: 10.1016/0016-660X(79)90034-5

Abstract

A space X partitions a space Y if Y is the union of pairwise disjoint subjets, each of which is homeomorphic to X. We study the topological partition relation, particularly in the context of separable metric spaces, obtaining topological analogues to well-known problems in the theory of geometric partitions.

Comments

General Topology and Its Applications (Topology and Its Applications), Vol. 10, No. 3 (September 1979): 215-229. DOI.